Publications

Search results

Journal Article (199)

  1. Journal Article
    Ahmad, M. I.; Feng, L.; Benner, P.: A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems. International Journal of Computer Mathematics (accepted)
  2. Journal Article
    Ahmad, M. I.; Benner, P.; Feng, L.: Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators. Engineering Computations 36 (1), pp. 25 - 44 (2019)
  3. Journal Article
    Benner, P.; Trautwein, C.: Optimal Control Problems Constrained by the Stochastic Navier-Stokes Equations with Multiplicative Lévy Noise. Mathematische Nachrichten (accepted)
  4. Journal Article
    Benner, P.; Seidel-Morgenstern, A.; Zuyev, A.: Periodic Switching Strategies for an Isoperimetric Control Problem with Application to Nonlinear Chemical Reactions. Applied Mathematical Modelling 69, pp. 287 - 300 (2019)
  5. Journal Article
    Benner, P.; Khoromskaia, V.; Khoromskij, B. N.; Yang, C.: Computing the Density of States for Optical Spectra of Molecules by Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 382, pp. 221 - 239 (2019)
  6. Journal Article
    Benner, P.; Herzog, R.; Lang, N.; Riedel, I.; Saak, J.: Comparison of Model Order Reduction Methods for Optimal Sensor Placement for Thermo-Elastic Models. Engineering Optimization 51 (3), pp. 465 - 483 (2019)
  7. Journal Article
    Benner, P.; Onwunta, A.; Stoll, M.: A Low-Rank Inexact Newton-Krylov Method for Stochastic Eigenvalue Problems. Computational Methods in Applied Mathematics 19 (1), pp. 5 - 22 (2019)
  8. Journal Article
    Benner, P.; Cao, X.; Schilders, W.: A Bilinear H2 Model Order Reduction Approach to Linear Parameter-Varying Systems. Advances in Computational Mathematics (2019)
  9. Journal Article
    Benner, P.; Dufrechou, E.; Ezzatti, P.; Remón, A.; Saak, J.: A GPU-Aware Mixed-Precision Solver for Low-Rank Algebraic Riccati Equations. Concurrency and Computation: Practice and Experience 31 (6), e4462 (2019)
  10. Journal Article
    Pontes Duff, I.; Goyal, P. K.; Benner, P.: Balanced Truncation for a Special Class of Bilinear Descriptor Systems. IEEE Control Systems Letters 3 (3), pp. 535 - 540 (2019)
  11. Journal Article
    Antoulas, A. C.; Benner, P.; Feng, L.: Model Reduction by Iterative Error System Approximation. Mathematical and Computer Modelling of Dynamical Systems 24 (2), pp. 103 - 118 (2018)
  12. Journal Article
    Baran, B.; Benner, P.; Heiland, J.; Saak, J.: Optimal Control of a Stefan Problem Fully Coupled with Incompressible Navier-Stokes-Equations and Mesh Movement. Analele Stiintifice ale Universitatii Ovidius Constanta - Seria Matematica 26 (2), pp. 11 - 40 (2018)
  13. Journal Article
    Baumann, M.; Benner, P.; Heiland, J.: Space-time Galerkin POD with Application in Optimal Control of Semi-Linear Parabolic Partial Differential Equations. SIAM Journal on Scientific Computing 40 (3), pp. A1611 - A1641 (2018)
  14. Journal Article
    Benner, P.; Mena, H.: Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations. Journal of Numerical Mathematics 26 (1), pp. 1 - 20 (2018)
  15. Journal Article
    Benner, P.; Himpe, C.; Mitchell, T.: On Reduced Input-Output Dynamic Mode Decomposition. Advances in Computational Mathematics 44 (6), pp. 1751 - 1768 (2018)
  16. Journal Article
    Benner, P.; Qiu, Y.; Stoll, M.: Low-Rank Eigenvector Compression of Posterior Covariance Matrices for Linear Gaussian Inverse Problems. SIAM/ASA Journal on Uncertainty Quantification 6 (2), pp. 965 - 989 (2018)
  17. Journal Article
    Benner, P.; Faßbender, H.; Yang, C.: Some Remarks on the Complex J-Symmetric Eigenproblem. Linear Algebra and Its Applications 544, pp. 407 - 442 (2018)
  18. Journal Article
    Benner, P.; Khoromskaia, V.; Khoromskij, B. N.: Range-Separated Tensor Format for Many-Particle Modeling. SIAM Journal on Scientific Computing 40 (2), pp. A1034 - A1062 (2018)
  19. Journal Article
    Benner, P.; Trautwein, C.: A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications 457 (1), pp. 776 - 802 (2018)
  20. Journal Article
    Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: RADI: a Low-Rank ADI-Type Algorithm for Large Scale Algebraic Riccati Equations. Numerische Mathematik 138 (2), pp. 301 - 330 (2018)
 
loading content
Go to Editor View